# SDR 04FDEA01393

- Difficulty date: May 21, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 39,447 hours, 9,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - SEAT TRACK FOUND CRACKED AT STA 902-914 RT 28 INCHES. REMOVED AT STA 459 TO STA 535 RBL 27.5 IAW SRM   51-33-01 VOL II, REPAIR TRACK FABRICATED AND INSTALLED IAW SRM 53-70-00 FIGURE 1 VOL I.
